# SDR HNAA11062900200A

- Difficulty date: June 23, 2011
- Submitted: June 29, 2011
- Operation: Air carrier
- Aircraft: N975HA
- Make and model: Dhav DHC8102
- Aircraft serial: 176
- Aircraft time: 55,316 hours, 61,194 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6104789
- Part serial: 1463
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT EMERGENCY EGRESS LIGHT IS INOP.  FOUND AFT EMERGENCY CEILING LIGHT INOP. R & R EMERGENCY LIGHT BATTERY AT PS3 LOCATION.  OPS CHECKED GOOD.
